MAUDE Adverse Event Report: SILK ROAD MEDICAL ENROUTE TRANSCAROTID STENT; STENT, CAROTID

SILK ROAD MEDICAL ENROUTE TRANSCAROTID STENT; STENT, CAROTID
Model Number SR-0840-CS
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Obstruction/Occlusion (2422); Thrombosis/Thrombus (4440)
Date of Event 04/16/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The lot number was also not provided to bsc.We made a good-faith effort to obtain this information.Because the lot number is unknown at this time, we are unable to provide the complete unique device identifier (udi) and other specific product details.If additional information becomes available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the patient vessel was occluded requiring additional intervention.An enroute transcarotid stent was selected for use in a left side transcarotid artery revascularization (tcar) procedure.The procedure was completed with no notable issues.Post procedure, the patient experienced right arm weakness which the physician attributed to a previous right sided stroke.Imaging performed revealed no new white lesions, but did reveal some contained low-density material, consistent with possible plaque prolapse and possible thrombus.The stent was explanted and an endarterectomy was performed.No further information was provided regarding patient outcome despite request by boston scientific (bsc).
 
Additional Manufacturer Narrative
The lot number was also not provided to bsc.We made a good-faith effort to obtain this information.Because the lot number is unknown at this time, we are unable to provide the complete unique device identifier (udi) and other specific product details.If additional information becomes available, a supplemental report will be submitted.Investigation results: labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Risk review: a review of the enroute transcarotid stent device confirmed that the reported event is a known event defined in the product's risk management documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of no problem detected.
 
Event or Problem Description

Brand Name
ENROUTE TRANSCAROTID STENT
Common Device Name
STENT, CAROTID
Manufacturer (Section D)
SILK ROAD MEDICAL
1213 innsbruck drive
sunnyvale CA 94089
Manufacturer (Section G)
SILK ROAD MEDICAL INC.
27th ave north plymouth
minneapolis MN 55447
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key25233465
Report Number2124215-2026-27252
Device Sequence Number20110929
Product Code NIM
UDI-Device Identifier00811311020478
UDI-Public(01)00811311020478
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSR-0840-CS
Device Catalogue NumberSR-0840-CS
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2026
Supplement Date Received by Manufacturer06/24/2026
Initial Report FDA Received Date05/20/2026
Supplement Report FDA Received Date07/16/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age78 YR
Patient SexMale